# SDR SWAA116523

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 49,397 hours, 39,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
